# SDR DL73K020155

- Difficulty date: February 6, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 43,618 hours, 32,743 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT SIDE CHORD OF THE FS 178 BULKHEAD WAS FOUND CRACKED  AT WL 195.  THE FLOOR WEBS AT WL 207 WERE ALSO FOUND CRACKED.  THE CHORD WAS REPAIRED WITH REPAIR ANGLES PER BAC S/B  AND THE FLOOR WEBS WERE REPLACED PER THE S/B.  THE WORK WAS DOCUMENTED PER ER/A 382559-14AD.
